MAUDE Adverse Event Report: NUVASIVE, INC. NUVASIVE COROENT SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

NUVASIVE, INC. NUVASIVE COROENT SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 6980845
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Codes Blood Loss (2597); Patient Problem/Medical Problem (2688)
Date of Event 06/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product has been returned for evaluation nor were x-rays provided to confirm the reported event.Multiple attempts have been made to try and retrieve further event information with no customer response.It is unknown how product was being inserted nor if fluoroscopy was being used.Labeling review: ".Fluoroscopy should be used to verify xlif slides are positioned properly.The inserter is placed with the attached implant between the xlif slides.The implant is advanced across the disc space under a/p fluoroscopy." ".During insertion of the implant, placement is also monitored with nvm5® free run emg.Placement of the implant is dictated by patient anatomy and the spinal pathology that is being treated.".
 
Event or Problem Description
On (b)(6) 2018 while placing a coroent xl cage, allegedly cage fractured resulting in an unspecified venous injury.No other information has been provided.It is unknown if product was removed from patient nor if procedure continued.

Brand Name
NUVASIVE COROENT SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk blvd
san diego CA 92121
MDR Report Key7699809
Report Number2031966-2018-00117
Device Sequence Number13702093
Product Code MAX
UDI-Device Identifier00887517402998
UDI-Public00887517402998
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K141665
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6980845
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2018
Initial Report FDA Received Date07/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;